# SDR 200805071

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 9,638 hours, 6,149 cycles
- Engine: Ge CF348E5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 7533, ON DESCENT, CREW SELECTED FLAPS (1) AND GOT SLAT FAIL MESSAGE FOLLOWED BY SPOILER FAULT AND SHAKER ANTICIPATED. RECYCLED TO ZERO AND MESSAGES WENT AWAY. ON SECOND RECYCLE SLAT FAIL MESSAGE REMAINED. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. ON-CALL MAINTENANCE CLEARED SF-ACE INHIBITS AND RELEASED MOTOR BRAKE. HAS NOT REPEATED THIS DATE 05/07/2008.
